Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Pain in lower stomach radiating to vagina, pain on urination with brown discharge. Cause and remedy?

im am 17 years old and ive been having pain in my lower stomach that goes down into my vagina , it does hurt when i pee but only sometimes, usually first thing in the morning and at night and through out the day it hurts when i am done peeing. a few days ago i noticed brown discharge coming out of my vagina but that went away.
Asked On : Sat, 11 Aug 2012
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
this seems to me a case of urinary tract infection with classical symptoms of lower abdominal ache with painful micturition and associated burning throughout the day. it is advisable to get a urine culture and sensitivity test done to find out the causative organisms and then appropriate antibiotics may be administered if culture turns out to be positive. in the meantime , please increase your water intake to 12-15 glasses per day , this would help flush out the infection naturally.
in my practice i usually advise TAB norflox-tinidazole 500mg twice a day for days along with urine alkalinizer. you may consult your primary physician for prescription if agreeable.
Answered: Thu, 11 Sep 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor